# SDR C2XA09SH108

- Difficulty date: March 30, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145
- Aircraft serial: 202
- Aircraft time: 22,305 hours, 16,840 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Valve
- Part number: 8166041
- Part serial: 9811011
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, G

## Discrepancy

SHV - AIRCRAFT N15980 WAS GIVEN A FERRY FLIGHT RELEASE PERMIT FROM DFW TO SHV BECAUSE PACK VALVE 1 CLOSED, COULD NOT RESET.  CABIN ALT RAISED PASSED 8,000FT UP TO 14,000FT AT 14:00.  EMERGENCY DESCENT WAS PERFORMED.  ALSO, O2 MASKS DEPLOYED COMING OUT OF OKC.  MAINTENANCE IN SHV PERFORMED OPERATIONAL CHECK OF PACK 1 VALVE IAW EMB145 AMM 21-31-00.  OPERATIONAL CHECK GOOD.  PRESSURIZATION CHECK PASSED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
